Alert archive / North Dakota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 49, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 24, 2022, 6:27 PM CDT for Kidder County, North Dakota. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2022, 6:27 PM CDT (23:27 UTC)
- Expired
- Jun 24, 2022, 7:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Kidder County, ND
The radar
The Bismarck radar (KBIS), 80 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 6:31 PM CDT | HAIL 1 | 2 E Steele, ND | DELAYED REPORT. |
| Jun 24, 6:38 PM CDT | TSTM WND GST 68 | Dawson, ND | DELAYED REPORT. PERSONAL WEATHER STATION. |
| Jun 24, 6:38 PM CDT | HAIL 1 | Dawson, ND | DELAYED REPORT. ALSO RECEIVED 0.85 INCHES OF RAIN IN APPROXIMATELY 20 MINUTES. |
| Jun 24, 6:45 PM CDT | HAIL 0.88 | 1 Nw Steele, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 1:40 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 11.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1126 J/kg
- Mixed-layer CIN
- -307 J/kg
- Mixed-layer LCL
- 1667 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
733
WUUS53 KBIS 242327
SVRBIS
NDC043-250015-
/O.NEW.KBIS.SV.W.0049.220624T2327Z-220625T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
627 PM CDT Fri Jun 24 2022
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
Southern Kidder County in south central North Dakota...
* Until 715 PM CDT.
* At 626 PM CDT, a severe thunderstorm was located over Steele,
moving east at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Dawson and Lake Isabel around 645 PM CDT. This includes Interstate
94 between Driscoll and Crystal Springs.
Other locations in the path of this severe thunderstorm include
Tappen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4676 10008 4697 10007 4703 9948 4698 9948
4698 9945 4671 9945
TIME...MOT...LOC 2326Z 268DEG 28KT 4686 9995
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
EDWARDS3 follow-up statements
146
WWUS53 KBIS 242344
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
644 PM CDT Fri Jun 24 2022
NDC043-250015-
/O.CON.KBIS.SV.W.0049.000000T0000Z-220625T0015Z/
Kidder ND-
644 PM CDT Fri Jun 24 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN KIDDER COUNTY...
At 644 PM CDT, a severe thunderstorm was located over Lake Isabel, or
10 miles east of Steele, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Kidder County, including the following locations...
Crystal Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4678 9982 4693 9984 4703 9948 4698 9948
4698 9945 4671 9945
TIME...MOT...LOC 2344Z 268DEG 31KT 4683 9970
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MDJ245
WWUS53 KBIS 242357
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
657 PM CDT Fri Jun 24 2022
NDC043-250015-
/O.CON.KBIS.SV.W.0049.000000T0000Z-220625T0015Z/
Kidder ND-
657 PM CDT Fri Jun 24 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR EAST CENTRAL KIDDER COUNTY...
At 655 PM CDT, a severe thunderstorm was located near Tappen, or 13
miles west of Medina, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Tappen and Crystal Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4683 9967 4697 9970 4703 9948 4698 9948
4698 9945 4680 9945
TIME...MOT...LOC 2355Z 268DEG 28KT 4683 9957
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MDJ100
WWUS53 KBIS 250008
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
708 PM CDT Fri Jun 24 2022
NDC043-250018-
/O.EXP.KBIS.SV.W.0049.000000T0000Z-220625T0015Z/
Kidder ND-
708 PM CDT Fri Jun 24 2022
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KIDDER COUNTY
WILL EXPIRE AT 715 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central and southeastern North Dakota.
LAT...LON 4683 9967 4697 9970 4703 9948 4698 9948
4698 9945 4680 9945
TIME...MOT...LOC 0008Z 268DEG 28KT 4683 9946
$$
MDJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 5:30 PM CDT, 57 minutes earlier.
Area forecast discussion, Jun 24, 5:30 PM CDT, 57 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 530 PM CDT Fri Jun 24 2022 .UPDATE... Issued at 516 PM CDT Fri Jun 24 2022 Severe thunderstorm watch continues for much of central and eastern ND. Outflow from a dying thunderstorm is currently moving through the Mandan and Bismarck local area. Currently, strong to severe storms were located from northern Burleigh and southeast Mclean counties eastward into Wells and Foster counties. Expect the main severe weather threat into the early evening to extend from these storms south to the South Dakota border. && .SHORT TERM...(This evening through Saturday) Issued at 230 PM CDT Fri Jun 24 2022 Severe weather expected through the evening, with cool and breezy conditions expected for Saturday. A boundary with strong instability and increasing shear has set up across central and eastern portions of the CWA. This will be the focus for severe weather through much of the evening. SPC has issued a Severe Thunderstorm Watch until 9 PM CDT to account for this potential. CAPE values are still high and shear is increasing as the front gets closer. Cap should also continue to erode with and advancing cold front. Hodographs are still pretty straight favoring large hail as the main threat. Strong winds are also possible with any storm as DCAPE is over 1000. The tornado threat is still there given all the remnant boundaries. Hodographs are little more favorable in the southeast, and will have to be monitored. Meanwhile areas behind the front, mainly the west and north central are likely out of the severe weather threat for today, but may still see a few showers and isolated thunderstorms. Lastly, training storms and overall slow movement of storms will bring a flash flooding threat through tonight. Severe weather threat should diminish later this evening. Tonight sees scattered showers, cooling temperatures into the 40s for some western areas, and switch to breezy northwest flow. Saturday is then your typical post front day. Breezy to windy northwest winds will be found for most areas. There is some low to medium confidence in advisory level winds across much of the area. With ongoing severe weather and only up to medium confidence, will hold off on any wind highlight for now. Otherwise perhaps a few post frontal showers are possible in the north and east on Saturday. Cool temperatures in the 60s and low 70s can also be expected. .LONG TERM...(Saturday night through Friday) Issued at 230 PM CDT Fri Jun 24 2022 After another cool and breezy day on Sunday, the upcoming week looks to see warm temperatures and a few chances for precipitation. Broad upper level trough will exit the area through the day Sunday. This will bring one more day of cooler than normal temperatures generally in the 70s, and breezy sub advisory level winds mainly in the central and east. A broad area of high pressure at the surface then looks to bring warming temperatures to the area Monday. Look for temperatures in the 80s as a result. There is a back door front that tries to push through the area Monday into Monday night that may bring a few scattered showers and thunderstorms across the north and east. Another surface high moves through the area on Tuesday, maintaining warm temperatures and generally dry conditions. Tuesday night through Wednesday, we switch to southwest flow aloft ahead of the next cold front. This will bring an increase in showers and thunderstorms, with more warm temperatures. Perhaps an isolated severe storm is possible during this mid week time period, although the CSU Machine Learning is only showing low probabilities at this time. Another cool and breezy post frontal pattern could then set up to end next week. This looks to be a mainly dry pattern, with temperatures cooling back into the 70s to lower 80s. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 516 PM CDT Fri Jun 24 2022 Thunderstorms are expected over south central into eastern ND early this evening, including KJMS. Elsewhere showers and possibly a few thunderstorms are expected at the remaining TAF sites this evening. Northwest flow at all TAF sites to begin the 00Z TAF period, will spread into KJMS. Later tonight, showers and MVFR ceilings may develop and linger into Saturday morning.&& .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...TWH SHORT TERM...Anglin LONG TERM...Anglin AVIATION...TWH
Hazardous weather outlook, Jun 24, 5:55 PM CDT, 32 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 555 PM CDT Fri Jun 24 2022 NDZ001-002-009-010-017-031-032-252300- Divide-Burke-Williams-Mountrail-McKenzie-Golden Valley-Billings- 555 PM CDT Fri Jun 24 2022 /455 PM MDT Fri Jun 24 2022/ This Hazardous Weather Outlook is for portions of northwest North Dakota and southwest North Dakota. .DAY ONE...Tonight Thunderstorms are possible today with gusty winds, brief heavy rain, small hail, and lightning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ005-012-013-019>023-025-034>037-042-045>048-050-051-252300- Rolette-McHenry-Pierce-Mercer-Oliver-McLean-Sheridan-Wells-Foster- Morton-Burleigh-Kidder-Stutsman-Grant-Sioux-Emmons-Logan-La Moure- McIntosh-Dickey- 555 PM CDT Fri Jun 24 2022 /455 PM MDT Fri Jun 24 2022/ This Hazardous Weather Outlook is for portions of north central North Dakota, south central North Dakota, and southeast North Dakota. .DAY ONE...Tonight A Severe Thunderstorm Watch is now in effect until 9 PM CDT this evening across central and eastern North Dakota. Main threats will be large hail up to three inches in diameter, wind gusts up to 75 mph, and a tornado or two. See more details at www.weather.gov/bis. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any sized hail and damaging wind gusts to the National Weather Service at 1-800-247-0212. NDZ003-004-011-018-033-040-041-043-044-252300- Renville-Bottineau-Ward-Dunn-Stark-Slope-Hettinger-Bowman-Adams- 555 PM CDT Fri Jun 24 2022 /455 PM MDT Fri Jun 24 2022/ This Hazardous Weather Outlook is for portions of north central North Dakota and southwest North Dakota. .DAY ONE...Tonight Thunderstorms are possible this afternoon and evening. Some storms may be severe with quarter size hail and winds gusts up to 60 mph. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any sized hail and damaging wind gusts to the National Weather Service at 1-800-247-0212.
In the hours before
Local storm report, Jun 24, 5:07 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
507 PM CDT FRI JUN 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM FLASH FLOOD 2 W HAMBERG 47.76N 99.56W
06/24/2022 WELLS ND BROADCAST MEDIA
REPORT AND PICTURE OF WATER ON WELLS COUNTY
5 ROAD 2 MILES WEST OF HAMBERG.
&&
JAALocal storm report, Jun 24, 5:09 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
509 PM CDT FRI JUN 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL 4 SW SANGER 47.13N 101.05W
06/24/2022 E1.00 INCH OLIVER ND PUBLIC
&&
JJASpecial weather statement, Jun 24, 5:23 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Bismarck ND
523 PM CDT Fri Jun 24 2022
NDZ021-022-035-242300-
McLean ND-Burleigh ND-Sheridan ND-
523 PM CDT Fri Jun 24 2022
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SOUTHWESTERN
SHERIDAN, SOUTHEASTERN MCLEAN AND NORTHERN BURLEIGH COUNTIES THROUGH
600 PM CDT...
At 523 PM CDT, strong thunderstorms were located along a line
extending from near Turtle Lake to 7 miles northwest of Regan.
Movement was east at 25 mph.
HAZARD...Wind gusts to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mcclusky, Wilton, Turtle Lake, Mercer, Hoffer Lake and New Johns
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central North Dakota.
&&
LAT...LON 4773 10057 4724 10018 4715 10081 4757 10109
TIME...MOT...LOC 2223Z 256DEG 22KT 4755 10089 4722 10065
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
EDWARDSLocal storm report, Jun 24, 5:33 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
533 PM CDT FRI JUN 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL SYKESTON 47.47N 99.40W
06/24/2022 E1.50 INCH WELLS ND BROADCAST MEDIA
CORRECTS PREVIOUS HAIL REPORT FROM SYKESTON.
PICTURE RELAYED THROUGH BROADCAST MEDIA OF
HAIL HALF DOLLAR TO PING PONG BALL SIZE IN
SYKESTON.
&&
JAASpecial weather statement, Jun 24, 6:01 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Bismarck ND
601 PM CDT Fri Jun 24 2022
NDZ034-045-046-242330-
Sioux ND-Morton ND-Emmons ND-
601 PM CDT Fri Jun 24 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN SIOUX,
EAST CENTRAL MORTON AND NORTHWESTERN EMMONS COUNTIES THROUGH 630 PM
CDT...
At 600 PM CDT, a strong thunderstorm was located near Cannon Ball, or
23 miles northwest of Linton, moving east at 30 mph.
HAZARD...Wind gusts to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hazelton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central North Dakota.
&&
LAT...LON 4652 10073 4664 10057 4663 10023 4647 10026
4631 10047 4631 10077
TIME...MOT...LOC 2300Z 255DEG 28KT 4645 10064
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
EDWARDSSpecial weather statement, Jun 24, 6:04 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Bismarck ND
604 PM CDT Fri Jun 24 2022
NDZ035-036-046-242330-
Kidder ND-Burleigh ND-Emmons ND-
604 PM CDT Fri Jun 24 2022
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF KIDDER, SOUTHEASTERN
BURLEIGH AND NORTH CENTRAL EMMONS COUNTIES THROUGH 630 PM CDT...
At 604 PM CDT, strong thunderstorms were located along a line
extending from 8 miles south of Hurdsfield to 10 miles northwest of
Steele to 11 miles north of Hazelton. Movement was east at 35 mph.
HAZARD...Wind gusts to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Steele around 615 PM CDT.
Other locations in the path of these storms include Braddock and
Dawson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central North Dakota.
&&
LAT...LON 4658 10046 4697 10012 4733 9997 4733 9951
4695 9958 4656 10000
TIME...MOT...LOC 2304Z 271DEG 31KT 4732 9990 4698 10005 4664 10034
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
EDWARDSThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:14 PM CDT | Special Weather Statement | BIS | Ward | 46 min |
| Jun 23, 7:54 PM CDT | Special Weather Statement | BIS | Renville | 36 min |
| Jun 23, 8:14 PM CDT | Special Weather Statement | BIS | Ward | 31 min |
| Jun 23, 8:35 PM CDT | Special Weather Statement | BIS | Bottineau | 25 min |
| Jun 23, 8:42 PM CDT | Special Weather Statement | BIS | Ward | 33 min |
| Jun 23, 8:47 PM CDT | Special Weather Statement | BIS | Ward | 28 min |
| Jun 23, 9:02 PM CDT | Special Weather Statement | BIS | Bottineau | 58 min |
| Jun 23, 9:16 PM CDT | Special Weather Statement | BIS | McHenry | 59 min |
| Jun 23, 10:03 PM CDT | Special Weather Statement | BIS | Rolette | 27 min |
| Jun 23, 10:46 PM CDT | Special Weather Statement | BIS | Bottineau | 29 min |
| Jun 24, 12:05 AM CDT | Special Weather Statement | BIS | Dickey | 25 min |
| Jun 24, 12:33 AM CDT | Special Weather Statement | BIS | Sioux | 27 min |
| Jun 24, 12:46 AM CDT | Special Weather Statement | BIS | LaMoure | 29 min |
| Jun 24, 2:46 PM CDT | Severe Thunderstorm Warning | BIS | Wells | 59 min |
| Jun 24, 3:02 PM CDT | Special Weather Statement | BIS | Sheridan | 28 min |
| Jun 24, 3:13 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Sheridan | 47 min |
| Jun 24, 3:45 PM CDT | Severe Thunderstorm Warning | BIS | Wells | 60 min |
| Jun 24, 3:46 PM CDT | Areal Flood Advisory | BIS | Wells | 6 hr |
| Jun 24, 3:55 PM CDT | Areal Flood Advisory | BIS | Sheridan | 6 hr |
| Jun 24, 3:56 PM CDT | Tornado Warning | BIS | Wells | 34 min |
| Jun 24, 4:04 PM CDT | Special Weather Statement | BIS | Oliver | 26 min |
| Jun 24, 4:13 PM CDT | Flash Flood Warning | BIS | Wells | 5 hr |
| Jun 24, 4:36 PM CDT | Special Weather Statement | BIS | Oliver | 24 min |
| Jun 24, 4:40 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Oliver | 35 min |
| Jun 24, 4:52 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Wells | 53 min |
| Jun 24, 5:23 PM CDT | Special Weather Statement | BIS | Sheridan | 37 min |
| Jun 24, 5:49 PM CDT | Areal Flood Advisory | BIS | Burleigh, McLean | 3 hr |
| Jun 24, 5:49 PM CDT | Severe Thunderstorm Warning | BIS | Sheridan, Wells | 56 min |
| Jun 24, 6:01 PM CDT | Special Weather Statement | BIS | Emmons | 29 min |
| Jun 24, 6:04 PM CDT | Special Weather Statement | BIS | Kidder | 26 min |
| Jun 24, 6:39 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 51 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.